# SDR IPXA09M54895

- Difficulty date: February 16, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ W4-004, RT WING NR 2 SLAT, SUPPORT ANGLE HAS AN EXISTING REPAIR, BASE STRUCTURE IS .050 INCH, PER SRM 57-00-01 FIG 3 REQUIRES STACKED ANGLE (2) NOT ON MRCSSR.  REMOVED EXISTING REPAIR ANGLE, FABRICATED AND INSTALLED 2 EA ANGLES IAW UPS EO MD11-5740-32539-A.
